# SDR 2008UALA01894

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL ASSY BROKEN AT SEAT 59BC.  REPLACED EEL ASSY.  OP CK'D NORMAL.
